# SDR RU3A2021031200006

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B19
- Aircraft serial: 5588
- Aircraft time: 6,818 hours, 2,647 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PILOT WINDSHIELD CRACKED APPROX 25 MIN AFTER TAKEOFF
